# SDR DALA14024530964

- Difficulty date: April 21, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 62,865 hours, 46,639 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 759-765
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR DOUBLER BETWEEN BS 759.5 AND 765 BETWEEN LONGERONS 27 - 28R, MID CARGO COMPARTMENT.  DOUBLER REMOVED, NEW DOUBLER WAS FABRICATED AND WAS TREATED PAINTED DOUBLER WAS INSTALLED IAW SRM 53-04, FIG 57.
